Convergent sequences of regular measures.
Manuscripta mathematica, Tome 4 (1971), pp. 91-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1971__4_154037,
author = {Johann Pfanzagl},
title = {Convergent sequences of regular measures.},
journal = {Manuscripta mathematica},
pages = {91--98},
year = {1971},
volume = {4},
zbl = {0202.33602},
url = {http://geodesic.mathdoc.fr/item/MM2_1971__4_154037/}
}
Johann Pfanzagl. Convergent sequences of regular measures.. Manuscripta mathematica, Tome 4 (1971), pp. 91-98. http://geodesic.mathdoc.fr/item/MM2_1971__4_154037/